JIA: My 11 years old daughter has JIA she is... - JIA Parents

JIA Parents

JIA

Montaha
Montaha

My 11 years old daughter has JIA she is taking Methotrexate injuction every friday afternoon,she vomiting before it and then after few hours from taking it Dr.gave her Ondestron tablet to take before the injuction and another one after 8 hours but it doesnt help she still vomitimg!!!can i give her sugeron tablet insted of Ondestron??

3 Replies
oldestnewest

My daughter has also just started methotrexate and is vomiting. I think the vomiting before the injection is probably a psychological thing. This has also happened to my daughter. She gets herself so worked up about feeling sick that she actually is sick. After taking the methotrexate she is also sick which I believe is a genuine side effect. She has also been prescribed ondansetron which is helping but not solving the problem completely. I’m going to phone the rheumatologist next week.

You really need to take advice from your rheumatologist as I’m not a doctor! But as I understand it Sturgeron is for motion sickness (or travel sickness) which is caused by your brain receiving mixed messages (eg. Your eyes are telling you you’re not moving and your body sensing that you are), so the sturgeron works by blocking these signals. Therefore it will have no effect on sickness which occurs due to a reaction to a drug.

As I said please consult your rheumatologist for proper advice.

Montaha
Montaha in reply to bpeal1

Dear bpeal1 thanks so much for your ad ise my daughter diagnosed on 18 March she took the treatment from that time every friday she vomiting every friday am always talking to her Dr.she said this is normal then i told her its Not normal she is vomiting its so hard for her she change from injuction to tablet but it is the same as injuction vomiting after taking the tablet stright way i disole the tablets into the water but she vomite it directly the the dr decide to lower the doses from 17.5mg to 15 mg i gave her this one on friday but she vomit befor the injuction and then after 4 hours and on the morning she is tired of it tomorrow i will contact the dr and talk to her.please let me know what your child dr say.good luck for your daughter

Montaha
Montaha in reply to Montaha

Hi bpeal1 i called the dr she is going to change her medicine to biological treatment but am really worry because we dont know if it will be same side effect as Methotrexate we talked to my daughter about it she refused to change it she said maybe it will be the same as methotrexate .i dont know what to do????

You may also like...